Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 121, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2025, 3:24 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 10, 2025, 4:02 PM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
375 WUUS54 KMOB 102024 SVRMOB ALC035-053-102115- /O.NEW.KMOB.SV.W.0121.250610T2024Z-250610T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 324 PM CDT Tue Jun 10 2025 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... Eastern Escambia County in south central Alabama... Southwestern Conecuh County in south central Alabama... * Until 415 PM CDT. * At 324 PM CDT, a severe thunderstorm was located near I65 And AL 113, or 11 miles north of Flomaton, moving northeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Brewton, East Brewton, Castleberry, and I65 And AL 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3104 8728 3124 8739 3148 8716 3114 8688 TIME...MOT...LOC 2024Z 238DEG 16KT 3116 8727 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ MM
1 follow-up statement
753 WWUS54 KMOB 102102 SVSMOB Severe Weather Statement National Weather Service Mobile AL 402 PM CDT Tue Jun 10 2025 ALC035-053-102111- /O.CAN.KMOB.SV.W.0121.000000T0000Z-250610T2115Z/ Escambia AL-Conecuh AL- 402 PM CDT Tue Jun 10 2025 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. LAT...LON 3104 8728 3124 8739 3148 8716 3114 8688 TIME...MOT...LOC 2101Z 238DEG 16KT 3125 8710 $$ MM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:21 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 10, 12:21 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1221 PM CDT Tue Jun 10 2025 ...New Aviation... .DISCUSSION... Issued at 346 AM CDT Tue Jun 10 2025 Through Wednesday Night... The upper trough over the eastern CONUS will lift northeast, followed by an upper ridge building over the southeast states through midweek. We resume a diurnal pattern through the near term with scattered showers and thunderstorms expected to occur across the northern half of the forecast area this afternoon and Wednesday afternoon, with numerous showers and storms across the southern half near a developing seabreeze. With strong insolation and surface heating today, we are anticipating an afternoon environment with significant MLCAPE values ranging from 3,000 to 4,000j/kg. Therefore, a few of the stronger pulse-type storms this afternoon may produce gusty winds up to 40-45 mph and hail up to one-half inch in diameter. Frequent lightning and the threat of localized flooding remains. A High Rip Current risk through this afternoon will settle to Low midweek. High temperatures today and Wednesday will range from 87 to 92 degrees. Low temperatures tonight should be between 66 to 72 degrees inland, with middle 70s along the coast. /22 Thursday Through Monday... Unsettled summer like pattern looks to prevail as we approach the weekend with broad southwesterly flow across the area. An upper level low will likely get squished between two large highs in an omega block over Texas keeping us on the soggy east side. As we approach the end of the week and into the weekend, a stalled surface boundary that has plagued us the front half of the week will have mixed out leading to a more traditional summertime pattern with storms developing along the advancing seabreeze and remnant boundaries. Storms will likely be a little more widespread than a typical summer day as some upper shortwave troughs will likely progress through the southwesterly flow and the presence of the weak upper level low centered to our west. PWATS will be in the 1.5 to 2 inch range each day allowing for efficient rain processes with any storms. While a more focused heavy rainfall event doesn't look likely, continued rounds of rain throughout the week could result in localized flash flooding. Temperatures will continue to be on the warm side with highs in the 90s and with all the moisture, do not expect any relief from the mugginess this week. BB/8 && .AVIATION... (18Z TAFS) Issued at 1215 PM CDT Tue Jun 10 2025 Generally VFR flight category prevails outside of any showers and storms this afternoon. Temporary reductions in ceiling and visibility can be expected underneath any given storm. Expect VFR flight category to prevail tonight into Wednesday morning. MM/25 && .MARINE... Issued at 351 PM CDT Mon Jun 9 2025 A light to moderate southwesterly flow today will become light southeasterly to southerly through the remainder of the week. Shower and thunderstorm chances will remain high through Saturday. Overnight convection developing over open Gulf waters may contain waterspouts in the late night/early morning period. Otherwise, no impacts are expected other than locally higher winds and seas being possible near thunderstorms. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 88 72 88 74 88 74 88 / 30 70 20 70 30 80 30 90 Pensacola 75 87 76 88 77 87 77 85 / 40 70 30 70 40 80 60 90 Destin 78 89 78 89 79 88 78 88 / 40 70 30 70 50 80 60 90 Evergreen 69 91 70 91 71 91 72 89 / 20 60 20 60 30 80 30 80 Waynesboro 67 91 69 91 70 91 71 89 / 10 40 10 60 30 70 20 80 Camden 66 88 68 89 70 89 71 87 / 20 40 10 50 30 60 30 80 Crestview 70 91 70 92 71 90 72 88 / 30 80 20 70 30 90 30 90 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 10, 2:36 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
236 PM CDT Tue Jun 10 2025
MSZ076-102015-
Greene MS-
236 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GREENE COUNTY
THROUGH 315 PM CDT...
At 236 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Leakesville, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Leakesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3131 8874 3136 8845 3130 8844 3111 8844
3118 8875
TIME...MOT...LOC 1936Z 273DEG 10KT 3124 8868
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 2:43 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Tue Jun 10 2025
MSZ078-079-102030-
Stone MS-George MS-
243 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGE AND
NORTHEASTERN STONE COUNTIES THROUGH 330 PM CDT...
At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Perkinston, or 4 miles southeast of Wiggins,
moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins and Perkinston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8889 3091 8884 3092 8883 3092 8882
3073 8882 3074 8888 3069 8889 3074 8916
3088 8917
TIME...MOT...LOC 1943Z 271DEG 14KT 3081 8908
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 2:46 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
246 PM CDT Tue Jun 10 2025
ALZ052-053-055-261-262-102030-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-Mobile Inland AL-
246 PM CDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON
AND SOUTH CENTRAL CLARKE COUNTIES THROUGH 330 PM CDT...
At 245 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Citronelle to 5 miles east of Gulfcrest to
4 miles west of Creola. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Satsuma, Jackson, Citronelle, Creola, Stockton, Axis, Mount Vernon,
Calvert, McIntosh, I65 And AL 225, and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3080 8812 3097 8817 3113 8835 3152 8788
3137 8764 3118 8762 3105 8762
TIME...MOT...LOC 1945Z 229DEG 36KT 3111 8826 3100 8814 3091 8811
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:06 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025
ALZ056-059-102045-
Conecuh AL-Escambia AL-
306 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 345 PM CDT...
At 305 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of I65 And AL 113, or 7 miles north of Flomaton, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewton, Flomaton, East Brewton, Pollard, and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3117 8690 3100 8721 3100 8730 3112 8744
3139 8723
TIME...MOT...LOC 2005Z 223DEG 16KT 3111 8730
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:06 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025
ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 3:10 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025
MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Special Weather Statement | MOB | Mobile | 24 min |
| Jun 9, 9:03 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 9, 9:17 PM CDT | Special Marine Warning | MOB | 73 min | |
| Jun 9, 9:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 9, 9:39 PM CDT | Special Weather Statement | MOB | Baldwin | 51 min |
| Jun 9, 9:48 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 9, 9:53 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 9, 10:30 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Jun 9, 10:53 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jun 9, 11:33 PM CDT | Special Marine Warning | MOB | 117 min | |
| Jun 10, 12:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 10, 8:07 AM CDT | River Flood Warning | MOB | Mobile | 14 hr |
| Jun 10, 8:08 AM CDT | River Flood Warning | MOB | Escambia | 37 hr |
| Jun 10, 12:44 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 10, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:50 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Jun 10, 2:21 PM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Jun 10, 2:33 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 10, 2:46 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 10, 2:51 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 10, 3:27 PM CDT | Special Weather Statement | MOB | Washington | 48 min |
| Jun 10, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh | 53 min |
| Jun 10, 3:41 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 10, 3:51 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jun 10, 3:53 PM CDT | Special Weather Statement | MOB | Butler | 52 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 34 min |
| Jun 10, 4:05 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 25 min |
| Jun 10, 4:10 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Jun 10, 4:14 PM CDT | Special Weather Statement | MOB | Crenshaw | 46 min |
| Jun 10, 4:30 PM CDT | Special Weather Statement | MOB | Butler | 45 min |
| Jun 10, 4:37 PM CDT | Special Weather Statement | MOB | Conecuh | 38 min |
| Jun 10, 4:39 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 17 min |
| Jun 10, 4:43 PM CDT | Special Weather Statement | MOB | Wilcox | 47 min |
| Jun 10, 4:49 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Monroe, Wilcox | 19 min |
| Jun 10, 5:08 PM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 3 hr |
| Jun 10, 6:35 PM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| Jun 10, 6:36 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 10, 6:55 PM CDT | Special Marine Warning | MOB | 95 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.